# SDR 3LYA20101215

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 6,068 hours, 5,581 cycles
- Engine: Pwc PW150A
- Engine time: 6,001 hours, 5,602 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 2420 · AC Generation System
- Part: Clamp
- Part number: 15498641
- Condition: Broken
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H, G
- Precautionary procedure: H, E, A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO THE NR2 ENGINE GENERATOR FAILURE AND LOSS OF OIL PRESSURE. CREW HAD TO SHUTDOWN AND FEATHER THE NR2 ENGINE. THE ACFT LANDED SAFELY AND WAS TOWED BACK TO THE GATE. MX DISCOVERED THAT THE NR2 ENGINE AC GENERATOR V-BAND CLAMP WAS BROKEN AND THE AC GENERATOR HAD FALLEN FROM THE MOUNTING PLATE. THE AC GENERATOR IS COOLED BY ENGINE OIL WHEN THE AC GENERATOR DETACHED FROM THE HSG THE OIL WAS PUMPED OUT OF THE ENGINE RESULTING IN THE CREW COMMANDED ENGINE SHUTDOWN.
